EconPapers    
Economics at your fingertips  
 

Mathematics in economics: the competition point of view

Joaquim Silva

Journal of Economic Studies, 2000, vol. 27, issue 4/5, 326-337

Abstract: Keywords: Mathematics, Economics, Economic theory

Date: 2000
References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.emerald.com/insight/content/doi/10.110 ... d&utm_campaign=repec (text/html)
https://www.emerald.com/insight/content/doi/10.110 ... d&utm_campaign=repec (application/pdf)
Access to full text is restricted to subscribers

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eme:jespps:01443580010341835

DOI: 10.1108/01443580010341835

Access Statistics for this article

Journal of Economic Studies is currently edited by Prof Mohsen Bahmani-Oskooee

More articles in Journal of Economic Studies from Emerald Group Publishing Limited
Bibliographic data for series maintained by Emerald Support ().

 
Page updated 2025-03-31
Handle: RePEc:eme:jespps:01443580010341835